# SDR HEEA0015757

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR WILL NOT SPIN ON DIRECTIONAL GYRO.  TIME SINCE REPAIR 71:00 HOURS.
